SUBACUTE THYROIDITIS FOLLOWING SARS-COV-2 VACCINATION: AN AUTOIMMUNE/INFLAMMATORY SYNDROME INDUCED BY ADJUVANTS (ASIA SYNDROME).
Аннотация
CONTEXT: Subacute thyroiditis, a manifestation of Autoimmune/inflammatory syndrome induced by adjuvants that may develop after vaccination.
OBJECTIVE
The aim of this study is to determine the importance of vaccination against COVID-19 in the etiology of subacute thyroiditis.
DESIGN
This case reports/series is an observational, descriptive research design.
SUBJECTS AND
METHODS
Five of the thirty patients who applied to our clinic with subacute thyroiditis in the last 6 months had a history of inactivated and mRNA vaccines in the last four weeks, after exclusion of infection and comorbidities. We present three cases of mRNA-based vaccination and two cases of inactive SARS-CoV-2 vaccination that met ASIA criteria.
RESULTS
Our findings suggest that subacute thyroiditis may be a complication of vaccination against COVID-19.
CONCLUSION
Vaccine administration may led to autoimmune manifestation induction as well as autoantibody production. Adjuvant-induced autoimmune/inflammatory syndrome, an abnormal autoimmune response as a result of exposure to an adjuvant such as vaccine, appears likely in our cases.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.